Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2011, Article ID 803683, 43 pages
http://dx.doi.org/10.1155/2011/803683
Research Article

Asymptotics of Negative Exponential Moments for Annealed Brownian Motion in a Renormalized Poisson Potential

1Department of Mathematics, University of Tennessee, Knoxville, TN 37996, USA
2Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv 01601, Ukraine

Received 24 December 2010; Accepted 6 April 2011

Academic Editor: Nikolai Leonenko

Copyright © 2011 Xia Chen and Alexey Kulik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia Chen and Alexey Kulik, “Asymptotics of Negative Exponential Moments for Annealed Brownian Motion in a Renormalized Poisson Potential,” International Journal of Stochastic Analysis, vol. 2011, Article ID 803683, 43 pages, 2011. https://doi.org/10.1155/2011/803683.